# SDR USAASB98339

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPG5893543109
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 20,166 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FL735 - EN ROUTE FROM PHL TO MCI, THE UPPER RIGHT CORNER OF CAPTAINS WINDSHIELD CRACKED AND BEGAN ARCING.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS L1 WINDSHIELD.  ALSO, REPLACED THE CAPTAINS WINDSHIELD HEAT CONTROLLER (P/N 231-2) AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.  (M)
